Positive braids of maximal signature

Baader, Sebastian (2013). Positive braids of maximal signature. L'enseignement mathématique, 59(3/4), pp. 351-358. EMS Publishing House

[img] Text
2013-059-003-08 (2).pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (279kB) | Request a copy

We characterise positive braid links with positive Seifert form via a finite number of forbidden minors. From this we deduce a one-to-one correspondence between prime positive braid links with positive Seifert form and simply laced Dynkin diagrams, as well as a simple classification of alternating positive braid knots.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

Subjects:

500 Science > 510 Mathematics

ISSN:

0013-8584

Publisher:

EMS Publishing House

Language:

English

Submitter:

Sebastian Baader

Date Deposited:

27 Feb 2015 11:52

Last Modified:

09 Sep 2017 03:39

BORIS DOI:

10.7892/boris.63579

URI:

https://boris.unibe.ch/id/eprint/63579

Actions (login required)

Edit item Edit item
Provide Feedback